# SDR SWAA2023052545075

- Difficulty date: May 3, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,016 hours, 12,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H SIDEPLATE HAS CORROSION AT FASTENER HOLES RBL 24; STA. 500D-500E<[01] REMOVED DAMAGE I.A.W SRM 51-10-02. MEASURED DAMAGE DEPTH TO BE .010? IN DEPTH. DAMAGE FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-53-1A-2.;[02] REMOVED RH TRANSITION ANGLE STA 500B-500H PER SRM 51-40-02;[03] LOCATE AND DRILL REPAIR PARTS FROM STA 500B TO 500I I.A.W. SRM 53-00-53-2R-5;[04] COMPLETED FABRICATION AND DEBURRING OF REPAIR PARTS FROM STA 500B TO 500I IAW SRM 53-00-53-2R-5 AND EA M-22-153-01550 REV A. OK TO TREAT AND PAINT.;[05] INSPECTED WORK PERFORMED ON C/A #1;#2;#3;#4.;[06] ALODINE TREATED REPAIR PARTS PER SRM 51-20-01 AND PRIMED REPAIR PARTS PER AMM 51-21-72. OK TO ATTACH PIECES TOGETHER.;[07] INSPECTED WORK PERFORMED C/A #6;[08] ATTACHED SPLICE PLATE PER SRM 51-40-02 AND ADHESIVE BOND NUTPLATES PER SRM 51-40-10 AT STA 500B TO 500I AT 1700 8MAY2023.;[09] OK TO INSTALL RH TRANS ANGLE FROM 500B TO 500I;[10] OK TO INSTALL R/H TRANS ANGLE FROM 500B TO 500I.;[11] ENGINEERING TSR REQUIRED TO VERIFY CORRODED ELEMENT PART NUMBER IS EFFECTIVE FOR AIRCRAFT. DATA TO BE ENTERED IN STEP #1;[12] PERFORMED NUT PLATE INSTALL TEST PER SRM 51-40-10;[13] INSTALLED R/H TRANS ANGLE FROM STA 500B-500I PER SRM 51-40-02;[14] VERIFIED INSTALLED R/H TRANS ANGLE FROM STA 500B-500I PER SRM 51-40-02
